Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9432
Title: First-passage times for non-Markovian processes
Author: Masoliver, Jaume, 1951-
Lindenberg, Katja
West, B. J.
Keywords: Probabilitats
Processos estocàstics
Probabilities
Stochastic processes
Issue Date: 1986
Publisher: The American Physical Society
Abstract: First-passage time statistics for non-Markovian processes have heretofore only been developed for processes driven by dichotomous fluctuations that are themselves Markov. Herein we develop a new method applicable to Markov and non-Markovian dichotomous fluctuations and calculate analytic mean first-passage times for particular examples.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.33.2177
It is part of: Physical Review A, 1986, vol. 33, núm. 3, p. 2177-2180.
URI: http://hdl.handle.net/2445/9432
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33505.pdf608.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.